Ive just had a period after having two months of hormone injection and are still havingbyhem until sep but doctor has also put on hrt and had rhem for two months but just started a period is thia normal or should i go to doctors
Thanks for joining us on the forum.
It's hard to know what to advise you. You will get bleeding with some HRT treatments and it varies very much from woman to woman and treatment to treatment.
I think if you're concerned enough to have asked the question here, there's no harm in giving your GP a call to double check with them just to put your mind at rest. ☺️
Hi thanks for replying i was abit concerned as the nurse had explained that after havingbthese continous injection my periods would stop im due to have a hyserectomy sometime in august so was just worried
It's a constant worry isn't it? From what you say though, there are injections and HRT treatment, so it may just be a bit of settling. I would definitely ask the question - I've wasted too much time sitting and worrying about stuff like this when a simple call would take care of it.
August isn't too far away for your op. Hopefully that will have you feeling much better too!
Keep in touch ☺️
If you'd like to know more, please email [email protected] with any questions or suggestions